Convergence of Option Values under Incompleteness
AbstractWe study the problem of convergence of discrete-time option values to continuous-time option values. While previous papers typically concentrate on the approximation of geometric Brownian motion by a binomial tree, we consider here the case where the model is incomplete in both continuos and discrete time. Option values are defined with respect to the criterion of local risk-minimization and thus computed as expectations under the respective minimal martingale measures. We prove that for a jump-diffusion model with deterministic coefficients, these values converge; this shows that local risk-minimization processes an inherent stability property under discretization.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoPaper provided by University of Bonn, Germany in its series Discussion Paper Serie B with number 333.
Date of creation: 1995
Date of revision:
Contact details of provider:
Postal: Bonn Graduate School of Economics, University of Bonn, Adenauerallee 24 - 26, 53113 Bonn, Germany
Fax: +49 228 73 6884
Web page: http://www.bgse.uni-bonn.de
option pricing; incomplete markets; convergence; minimal martingale measure; locally risk-minimization trading strategies; jump-diffusion;
Find related papers by JEL classification:
- G13 - Financial Economics - - General Financial Markets - - - Contingent Pricing; Futures Pricing
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Mulinacci, Sabrina, 1996. "An approximation of American option prices in a jump-diffusion model," Stochastic Processes and their Applications, Elsevier, vol. 62(1), pages 1-17, March.
- Prigent, Jean-Luc & Renault, Olivier & Scaillet, Olivier, 2004.
"Option pricing with discrete rebalancing,"
Journal of Empirical Finance,
Elsevier, vol. 11(1), pages 133-161, January.
- Jean-Luc PRIGENT & Olivier RENAULT & Olivier SCAILLET, 2002. "Option Pricing with Discrete Rebalancing," FAME Research Paper Series rp55, International Center for Financial Asset Management and Engineering.
- J.L. Prigent & O. Renault & O. Scaillet., 1999. "Option pricing with discrete rebalancing," THEMA Working Papers 99-41, THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise.
- Jean -Luc Prigent & Olivier Renault & Olivier Scaillet, 1999. "Option Pricing with Discrete Rebalancing," Working Papers 99-61, Centre de Recherche en Economie et Statistique.
- Prigent, J.-L. & Renault, O. & Scaillet, O., 1999. "Option Pricing with Discrete Rebalancing," Discussion Papers (IRES - Institut de Recherches Economiques et Sociales) 1999029, Université catholique de Louvain, Institut de Recherches Economiques et Sociales (IRES), revised 00 Oct 1999.
- J.L. Prigent & O. Scaillet, 2000.
"Weak Convergence of Hedging Strategies of Contingent Claims,"
THEMA Working Papers
2000-50, THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise.
- Jean-Luc PRIGENT & Olivier SCAILLET, 2002. "Weak Convergence of Hedging Strategies of Contingent Claims," FAME Research Paper Series rp39, International Center for Financial Asset Management and Engineering.
- Mercurio, Fabio, 2001. "Claim pricing and hedging under market incompleteness and "mean-variance" preferences," European Journal of Operational Research, Elsevier, vol. 133(3), pages 635-652, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (BGSE Office).
If references are entirely missing, you can add them using this form.